BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
1998 Volume 12 >

Please use this identifier to cite or link to this item:

Title: Well-Posedness and Conditioning of Optimization Problems
Authors: Zolezzi, T.
Keywords: Well-Posed Optimization Problems
Stability Analysis in Optimization
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 12, No 1, (1998), 267p-280p
Abstract: For a given abstract optimization problem in a Banach space subject to data perturbations, conditions linking well-posedness to well-conditioning are obtained. Explicit estimates of the modulus of well-posedness allow to bound the condition number. Application to mathematical programming problems are presented.
Description: AMS subject classification: 49K40, 90C31.
ISSN: 0204-9805
Appears in Collections:1998 Volume 12

Files in This Item:

File Description SizeFormat
Pliska-12-1998-267-280.pdf1.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License